MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW

HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW
Model Number 06002-110-EXP-EW
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/21/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
This report was received when customer called in for service.At this time patient info, patient medical history, patient signs/symptoms and equipment availability are currently unavailable.Haemonetics is working with customer to obtain needed information, once obtained, report will be updated.
 
Event or Problem Description
On (b)(6) 2021, haemonetics was notified of a donor fatality utilizing the pcs¿2 plasma collection system.
 
Additional Manufacturer Narrative
Report is being retracted due to further communication to the site as they confirmed that no adverse event or death occurred.The original report was made due to a service site visit description which was an error.Report retracted.

Brand Name
PCS2 PLASMA COLLECTION SYSTEM
Common Device Name
PCS2,LIST NO,06002-110-EXP-EW
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key12202090
Report Number1219343-2021-00098
Device Sequence Number4370616
Product Code GKT
UDI-Device Identifier30812747011970
UDI-Public(01)30812747011970
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
BK060033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number06002-110-EXP-EW
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;